# SDR PLGA9606252

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362BE
- Make and model: Saab 340B
- Aircraft serial: 340B291
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

JFK - FLT 4528 - TWENTY MINUTES OUT OF JFK EN ROUTE TO SYR, THE CREW RECEIVED A CARGO SMOKE WARNING LIGHT.  EMERGENCY PROCEDURES WERE FOLLOWED AND THE FIRE BOTTLE DISCHARGED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED BACK TO JFK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINDED THE WARNING TO BE FALSE.  THE AIRCRAFT REPOSITIONED TO PSM FOR REPAIRS UNDER MEL 26-22-1.  THE TWO CARGO SMOKE DETECTORS WERE CLEANED AND OPS CHECKED GOOD.  THE FIRE EXTINQUISHER WAS REPLACED AND THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
